Drug Education News

News and views from the Drug Education Forum

Schoolchildren show addiction to caffeine

The Times follows up on the caffeine story of last week:

He [Bob Tait from Drug Education UK] warned nurses to look out for pupils complaining of chest pains, headaches, restlessness or sleeplessness, Nursing Standard magazine reports.

“If pupils are feeling unwell they are likely to go and see the school nurse.
If they come to you with these complaints, be aware that there may be a
caffeine problem at the bottom of it.”

Advertisements

Filed under: caffeine

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Archives

%d bloggers like this: